| Catalog Number |
10013364T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device lot #: actual lot number is unknown, however the customer suspects lots 21069692 (mfg: 06/22/2021 exp: 06/23/2023) and 21069690 (mfg: 06/08/2021 exp: 06/21/2024).Investigation summary: no product or photo was returned by the customer.The customer complaint of separation at drip chamber could not be verified due to the product not being returned for failure investigation.The root cause of this failure could not be identified without a failure investigation.The lot number is reported as unknown, but a possible lot numbers were given.A device history record review for the provided model number and potential lot numbers was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build for each set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported 4 sec w/ss dc 20dp & hanger tex had issues with component separation.The following information was provided by the initial reporter: "we¿ve been seeing an increased frequency of leaks due to the tubing that attaches at the bottom of the drip chamber coming free entirely.It looks like the sonic welds or whatever means of attachment being used is failing at a higher than usual rate.".